# SDR FDEA201107212872

- Difficulty date: July 21, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 65,911 hours, 9,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ACA7150
- Condition: Cracked
- Location: Bs 758
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT/ SPLICE DOUBLER AT STATION 758, LONGERON 45 LT FOUND CRACKED.  REMOVED AND REPLACED WITH NEW LONGERON SPLICE AS PER SRM 51-33-01 REV 47. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
